EconPapers    
Economics at your fingertips  
 

On the exponential inequalities for widely orthant-dependent random variables

Tingting Liu, Xuejun Wang, Xinghui Wang and Shuhe Hu

Communications in Statistics - Theory and Methods, 2016, vol. 45, issue 19, 5848-5856

Abstract: In this work, we establish some exponential inequalities for widely orthant-dependent random variables. We also obtain the convergence rate O(n− 1/2ln 1/2n) for the strong law of large numbers for widely orthant-dependent random variables.

Date: 2016
References: Add references at CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://hdl.handle.net/10.1080/03610926.2014.950752 (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:taf:lstaxx:v:45:y:2016:i:19:p:5848-5856

Ordering information: This journal article can be ordered from
http://www.tandfonline.com/pricing/journal/lsta20

DOI: 10.1080/03610926.2014.950752

Access Statistics for this article

Communications in Statistics - Theory and Methods is currently edited by Debbie Iscoe

More articles in Communications in Statistics - Theory and Methods from Taylor & Francis Journals
Bibliographic data for series maintained by Chris Longhurst ().

 
Page updated 2025-03-20
Handle: RePEc:taf:lstaxx:v:45:y:2016:i:19:p:5848-5856